Alert archive / Illinois / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Lincoln, IL

June 11, 20158 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 11, 2015, 3:11 PM CDT for 8 counties in Illinois. It took effect at Jun 11, 2015, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2015, 3:11 PM CDT (20:11 UTC)
In effect from
Jun 11, 2015, 4:00 PM CDT
Expired
Jun 12, 2015, 10:00 AM CDT
In force
18 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1833 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WGUS63 KILX 112011
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT THU JUN 11 2015

...ANOTHER STORM SYSTEM APPROACHING ALREADY WET GROUND SETTING UP
A FLOODING THREAT FOR PORTIONS OF CENTRAL ILLINOIS...

.A SLOW MOVING FRONTAL BOUNDARY IS DRAPED ACROSS NORTHWESTERN
ILLINOIS AND PROVIDING FOCUS FOR SHOWERS AND THUNDERSTORMS IN THE
REGION. OVER THE LAST FEW DAYS...AMPLE RAINFALL HAS SATURATED THE
GROUND AND SOME LOCALIZED FLOODING WAS REPORTED. ANOTHER STORM
SYSTEM EXPECTED THIS EVENING AND OVERNIGHT WILL ENHANCE THE THREAT
OF FLOODING AS A WARM AND HUMID AIRMASS REMAINS ANCHORED OVER THE
REGION...PROVIDING PLENTY OF MOISTURE FOR MORE HEAVY RAINS. IN
ADDITION...THE WIND FIELD ALOFT AND AT THE SURFACE WILL SET UP FOR
THE POTENTIAL FOR PERSISTENT LOCALIZED RAINFALL.

ILZ027>031-036>038-120215-
/O.NEW.KILX.FF.A.0002.150611T2100Z-150612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL
311 PM CDT THU JUN 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH 
  CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL ILLINOIS...MARSHALL...MCLEAN... 
  PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS... 
  STARK. IN WEST CENTRAL ILLINOIS...FULTON AND KNOX. 

* THROUGH FRIDAY MORNING

* HEAVY RAINFALL EXPECTED OVERNIGHT. IN AREAS THAT HAVE RECENTLY
  ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR FLASH FLOODING
  WILL BE AMPLIFIED AS THE GROUND IS ALREADY SATURATED. ADDITIONAL
  HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY HEIGHTEN THE FLOODING
  THREAT. 

* HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL WILL
  RESULT IN A FLASH FLOODING THREAT. THIS IS EXPECTED OVERNIGHT
  WHEN FLOODED ROADS ARE DIFFICULT TO SEE AND ANTICIPATE. USE
  EXTREME CAUTION WHEN TRAVELING THIS EVENING IN AND NEAR AREAS
  THAT HAVE RECEIVED HEAVY RAINFALL. LEAVE PLENTY OF TIME TO REACH
  YOUR DESTINATION. DO NOT DRIVE ON WATER COVERED ROADS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
826 
WGUS63 KILX 120223
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT THU JUN 11 2015

...ANOTHER STORM SYSTEM APPROACHING ALREADY WET GROUND SETTING UP
A FLOODING THREAT FOR PORTIONS OF CENTRAL ILLINOIS...

.A SLOW MOVING FRONTAL BOUNDARY IS DRAPED ACROSS NORTHWESTERN
ILLINOIS AND PROVIDING FOCUS FOR SHOWERS AND THUNDERSTORMS IN THE
REGION. OVER THE LAST FEW DAYS...AMPLE RAINFALL HAS SATURATED THE
GROUND AND SOME LOCALIZED FLOODING WAS REPORTED. ANOTHER STORM
SYSTEM EXPECTED THIS EVENING AND OVERNIGHT WILL ENHANCE THE
THREAT OF FLOODING AS A WARM AND HUMID AIRMASS REMAINS ANCHORED
OVER THE REGION...PROVIDING PLENTY OF MOISTURE FOR MORE HEAVY
RAINS. IN ADDITION...THE WIND FIELD ALOFT AND AT THE SURFACE WILL
SET UP FOR THE POTENTIAL FOR PERSISTENT LOCALIZED RAINFALL.

ILZ027>031-036>038-121000-
/O.CON.KILX.FF.A.0002.000000T0000Z-150612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL
923 PM CDT THU JUN 11 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST 
  CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...MARSHALL...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. 
  IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... 
  FULTON AND KNOX. 

* THROUGH FRIDAY MORNING

* HEAVY RAINFALL EXPECTED OVERNIGHT. IN AREAS THAT HAVE RECENTLY 
  ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR FLASH FLOODING 
  WILL BE AMPLIFIED AS THE GROUND IS ALREADY SATURATED. 
  ADDITIONAL HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY HEIGHTEN 
  THE FLOODING THREAT. 

* HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL 
  WILL RESULT IN A FLASH FLOODING THREAT. THIS IS EXPECTED 
  OVERNIGHT WHEN FLOODED ROADS ARE DIFFICULT TO SEE AND 
  ANTICIPATE. USE EXTREME CAUTION WHEN TRAVELING THIS EVENING IN 
  AND NEAR AREAS THAT HAVE RECEIVED HEAVY RAINFALL. LEAVE PLENTY 
  OF TIME TO REACH YOUR DESTINATION. DO NOT DRIVE ON WATER 
  COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
867 
WGUS63 KILX 120829
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT FRI JUN 12 2015

...FLOODING THREAT CONTINUES FOR PORTIONS OF CENTRAL ILLINOIS...

.A SLOW MOVING FRONTAL BOUNDARY IS DRAPED JUST TO OUR NORTH
THIS MORNING AND WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND
THUNDERSTORMS IN THE REGION. OVER THE LAST FEW DAYS...AMPLE
RAINFALL HAS SATURATED THE GROUND AND SOME LOCALIZED FLOODING WAS
REPORTED. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS MORNING BEFORE THE THREAT SLOWLY ENDS FROM NORTHWEST TO
SOUTHEAST LATE THIS MORNING.

ILZ027>031-036>038-121500-
/O.CON.KILX.FF.A.0002.000000T0000Z-150612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL
329 AM CDT FRI JUN 12 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST 
  CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...MARSHALL...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. 
  IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... 
  FULTON AND KNOX. 

* UNTIL 10 AM CDT THIS MORNING

* LOCALIZED HEAVY RAINFALL EXPECTED THIS MORNING. IN AREAS THAT
  HAVE RECENTLY ALREADY RECEIVED HEAVY RAINS...THE THREAT FOR
  FLASH FLOODING WILL BE AMPLIFIED AS THE GROUND IS ALREADY
  SATURATED. ADDITIONAL HEAVY RAINS WILL BECOME RUNOFF AND QUICKLY
  HEIGHTEN THE FLOODING THREAT.

* HEAVY RAINS OVER AREAS THAT HAVE ALREADY RECEIVED RAINFALL WILL
  RESULT IN A FLASH FLOODING THREAT. USE EXTREME CAUTION WHEN
  TRAVELING THIS MORNING IN AND NEAR AREAS THAT HAVE RECEIVED
  HEAVY RAINFALL. LEAVE PLENTY OF TIME TO REACH YOUR DESTINATION.
  DO NOT DRIVE ON WATER COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SMITH
845 
WGUS63 KILX 121444
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT FRI JUN 12 2015

...THREAT FOR ADDITIONAL HEAVY RAINFALL DIMINISHING FOR TODAY...

ILZ027>031-036>038-121545-
/O.EXP.KILX.FF.A.0002.000000T0000Z-150612T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON...
EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL
944 AM CDT FRI JUN 12 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH
CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS WILL EXPIRE AT 10 AM
CDT THIS MORNING. RAINFALL RATES ASSOCIATED WITH SHOWERS AND
THUNDERSTORMS IS DIMINISHING THIS MORNING.

$$

BARKER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 11, 3:00 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 11, 3:00 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU JUN 11 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 258 PM CDT THU JUN 11 2015

FLASH FLOOD POTENTIAL WILL HIGHLIGHT THE IMMEDIATE SHORT TERM.
DUE TO VERY HEAVY RAINFALL AND FLOODING LAST NIGHT ACROSS OUR
NORTHWESTERN COUNTIES, AND PROJECTED BACK-BUILDING STORMS AGAIN
TONIGHT IN THAT SAME AREA, WE WILL BE ISSUING A FLASH FLOOD WATCH
TO INCLUDE COUNTIES NORTH OF KNOX TO MCLEAN COUNTIES. TIMING WILL
START AT 21Z/4PM AND RUN THROUGH 15Z/10AM TOMORROW.

THE SCENARIO WILL BE DRIVEN BY A LOW PRESSURE SYSTEM MOVING FROM
NORTHEAST NEBRASKA THIS AFTERNOON TO NW IL BY 12Z/7AM FRI. AN
INTENSIFYING LOW LEVEL JET AHEAD OF THE LOW WILL INCREASE MOISTURE
TRANSPORT AND CONVERGENCE JUST SOUTH OF THE TRIPLE POINT. SHOWERS
ARE ALREADY ACTIVE WELL AHEAD OF THE LOW NEAR THE MISSISSIPPI
RIVER IN EASTERN IOWA. THIS ACTIVITY WILL GRADUALLY EXPAND
EASTWARD, WITH LOCALLY HEAVY RAIN POSSIBLE BEFORE A LINE OF
STRONGER STORMS ARRIVES OVERNIGHT. THE MODELS HAD WIDELY VARYING
SOLUTIONS AS TO THE SOUTHEASTERN EXTENT OF STORMS BY 12Z/7AM, WITH
THE GFS THE MOST AGGRESSIVE TO THE SOUTHEAST AND THE NAM THE
FARTHEST NW. WE KEPT LIKELY POPS MAINLY NW OF PEORIA, WITH CHANCE
POPS AS FAR SOUTH AS SHELBYVILLE TO DANVILLE, AND SLIGHT CHANCES
TO I-70.

LOW TEMPS SHOULD BE IN THE BALLPARK OF CURRENT DEWPOINT TEMPS THIS
AFTERNOON, WHICH IS NOT FAR FROM MOS GUIDANCE, IN THE LOWER 70S.

&&

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 258 PM CDT THU JUN 11 2015

FRIDAY WILL START OUT WITH THE COLD FRONT ARRIVING FROM THE
NORTHWEST AS LOW PRESSURE MOVES ACROSS NORTHERN IL. CHANCES OF
LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH 15Z/10AM AS THE EARLY
MORNING CONVECTION EVENTUALLY PROGRESSES TO THE E-NE OF MCLEAN
COUNTY. IT APPEARS WE SHOULD SEE A BREAK IN THE STORMS FOR THE LAST
PART OF THE MORNING AND EARLY AFTERNOON AS THE FRONT MOVES TOWARD
EASTERN IL. AFTER THE AIRMASS RECOVERS AND DESTABILIZES IN THE HEAT
OF THE DAY, WE SHOULD SEE ANOTHER LINE OF STRONG STORMS DEVELOP
ALONG AND AHEAD OF THE FRONT MID-AFTERNOON ON FRIDAY, ESPECIALLY
BETWEEN I-72 AND I-70. BY LATE AFTERNOON STORMS SHOULD REACH SOUTH
OF I-70. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY AFTERNOON
STORMS, SO WE CAN NOT RULE OUT A FLASH FLOODING IN LOW LYING AREAS
OF OUR EAST CENTRAL COUNTIES...DEPENDING RAINFALL INTENSITY AND
DURATION. PRECIPITABLE WATER VALUES ARE EXPECTED TO CLIMB INTO THE
1.5 TO 2" RANGE, WHICH COULD SUPPORT SHORT DURATION RAINFALL RATES
OF 2-3".

SATURDAY MORNING LOOKS TO HAVE THE BEST CHANCE OF DRY CONDITIONS
BEHIND THE COLD FRONT, ESPECIALLY FOR AREAS NORTH OF LINCOLN. THE
UNCERTAINTY OF ANY OUTFLOW BOUNDARIES AND HOW FAR SOUTH THE FRONT
WILL PROGRESS PROMPTED AT LEAST A LOW CHANCE POP SOUTH OF LINCOLN
THROUGH THE DAY. THE FRONT IS FORECAST TO RETURN NORTHWARD SATURDAY
AFTERNOON, SO WE DID EXPAND CHANCE POPS NORTH OF LINCOLN, WITH
REASONABLE SUPPORT FOR A FEW STORMS IN THE ECMWF/GFS/CANADIAN. THE
FRONT SHOULD SHIFT NORTH OF OUR COUNTIES SATURDAY NIGHT, WITH STORM
CHANCES INCREASING NORTH OF I-74.

PRECIP CHANCES CONTINUE THROUGH THE REMAINDER OF THE EXTENDED DUE TO
A COMBINATION OF SEVERAL FACTORS. WE EXPECT PERIODIC SHIFTING OF THE
FRONT N-S ACROSS OUR AREA ALONG WITH VARIOUS SURGES OF LOW PRESSURE
AND UPPER LEVEL SHORTWAVES. TARGET PERIODS FOR ADDITIONAL HEAVY RAIN
LOOK TO BE ON MONDAY AND AGAIN TUESDAY NIGHT, WHEN A COUPLE OF
STRONGER WAVES ARE INDICATED IN THE EXTENDED MODELS.

WE SHOULD GET A LITTLE BREAK FROM THE HEAT STARTING MONDAY, WITH
HIGHS MAINLY IN THE LOWER 80S FROM MONDAY THROUGH THURSDAY. HUMIDITY
MAY STAY HIGH, BUT AT LEAST THE HEAT WILL BE LESS INTENSE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 138 PM CDT THU JUN 11 2015
COMPLICATED FORECAST THROUGH THE NEXT FEW DAYS WITH PERIODIC
THUNDER CHANCES. HAVE OPTED FOR A TEMPO INVOF THE SLOW MOVING
FRONT TO THE NORTH. SOUTHERLY WINDS DOMINATE OTHER TAF SITES THIS
AFTERNOON AND THROUGH THE OVERNIGHT HOURS. VCTS IS ENOUGH TO COVER
CMI AND DEC THROUGH THIS EVENING. TEMPO IN FOR BEST CHANCES OF
TSRA LATER THIS EVENING FOR PIA BMI AND LATER IN SPI. SCT AC ON
SAT IMAGERY AND OBS CURRENTLY, WITH LOWER CIGS ANTICIPATED WITH
STORM DEVELOPMENT. LINGERING SCT LLVL CLOUDS THROUGH THE
OVERNIGHT AND LIKELY BKN HIGH FROM CONVECTIVE DEBRIS, ALTHOUGH
MODEL TIME HEIGHTS ARE VERY DIFFUSE WITH THE MOISTURE THROUGH THE
COLUMN AS WELL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ILZ027>031-036>038.

&&

SHORT TERM...HJS/SHIMON
LONG TERM...SHIMON
AVIATION...HJS
Hazardous weather outlook, Jun 11, 11:36 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT THU JUN 11 2015

ILZ027>031-036>038-121100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1136 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OVER 60 MPH
AND SOME HAIL ARE POSSIBLE THIS EVENING. HEAVY DOWNPOURS MAY ALSO
PRODUCE LOCALIZED FLASH FLOODING AND WORSEN AREAS OF RIVER
FLOODING IN PROGRESS. AREAS OF RIVER FLOODING WILL CONTINUE
TODAY AND TONIGHT ON PORTIONS OF THE ILLINOIS AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH
WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS
OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL
DAYS ON PORTIONS OF THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ040>057-061>063-066>068-071>073-121100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
1136 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT...MAINLY NORTH OF I-70. AREAS OF RIVER FLOODING WILL
CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE
ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH
WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS
OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF NEXT SEVERAL DAYS
ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Jun 11, 11:01 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 SE AVON               40.59N 90.34W
06/11/2015  M1.15 INCH       FULTON             IL   COCORAHS

0700 AM     HEAVY RAIN       1 WSW CONGERVILLE       40.61N 89.23W
06/11/2015  M1.20 INCH       WOODFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/11/2015  M2.44 INCH       PEORIA             IL   COCORAHS

0700 AM     HEAVY RAIN       3 S DUNLAP              40.82N 89.68W
06/11/2015  M2.08 INCH       PEORIA             IL   COCORAHS

0700 AM     HEAVY RAIN       9 S GALESBURG           40.82N 90.38W
06/11/2015  M3.97 INCH       KNOX               IL   COCORAHS

0700 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
06/11/2015  M1.17 INCH       KNOX               IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
06/11/2015  M1.45 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       4 ESE PEKIN             40.55N 89.56W
06/11/2015  M1.20 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       2 S RUSHVILLE           40.09N 90.57W
06/11/2015  M1.80 INCH       SCHUYLER           IL   COCORAHS

0700 AM     HEAVY RAIN       4 E TREMONT             40.53N 89.41W
06/11/2015  M1.00 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       5 W WASHBURN            40.92N 89.39W
06/11/2015  M1.87 INCH       MARSHALL           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE WASHBURN           40.94N 89.26W
06/11/2015  M1.07 INCH       MARSHALL           IL   COCORAHS

&&

JRP
Local storm report, Jun 11, 11:13 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1113 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             GILSON                  40.87N 90.20W
06/10/2015  M0.88 INCH       KNOX               IL   MESONET

0630 PM     HAIL             LACON                   41.02N 89.41W
06/10/2015  M1.75 INCH       MARSHALL           IL   PUBLIC

            VIA TWITTER

0702 PM     HAIL             MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015  E1.50 INCH       MARSHALL           IL   TRAINED SPOTTER

0705 PM     HAIL             HOPEWELL                40.98N 89.46W
06/10/2015  M1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

0706 PM     TSTM WND DMG     1 S LACON               41.01N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN

0740 PM     FUNNEL CLOUD     5 W LOW POINT           40.88N 89.42W
06/10/2015                   WOODFORD           IL   EMERGENCY MNGR

0740 PM     FLASH FLOOD      6 N LACON               41.11N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER FLOWING OFFTHE
            BLUFF. LAW ENFORCEMENT HAS CLOSED THE ROAD.

0740 PM     TSTM WND DMG     3 WNW SPARLAND          41.05N 89.49W
06/10/2015                   MARSHALL           IL   EMERGENCY MNGR

            10-15 POWER POLES SNAPPED

0808 PM     HAIL             CAZENOVIA               40.85N 89.33W
06/10/2015  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

0808 PM     HAIL             5 S WILLIAMSFIELD       40.85N 90.02W
06/10/2015  M0.75 INCH       KNOX               IL   LAW ENFORCEMENT

            AT MILE MARKER 68

0828 PM     HAIL             3 W PRINCEVILLE         40.93N 89.81W
06/10/2015  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            ON ROUTE 90

0830 PM     FLASH FLOOD      1 E SPARLAND            41.03N 89.42W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            LAW ENFORCEMENT CLOSING BRIDGE ON RT. 17 ACROSS ILLINOIS
            RIVER DUE TO WATER OVER RT. 17 ON WEST SIDE OF RIVER

0830 PM     FLASH FLOOD      LACON                   41.02N 89.41W
06/10/2015                   MARSHALL           IL   TRAINED SPOTTER

            SEVERAL CREEKS OUT OF BANKS AND WATER FLOWING OVER ROADS
            IN CENTRAL MARSHALL COUNTY

0845 PM     HAIL             3 S GALESBURG           40.91N 90.38W
06/10/2015  M0.88 INCH       KNOX               IL   STORM CHASER

0900 PM     TSTM WND DMG     1 SW GERMANTOWN HILLS   40.76N 89.48W
06/10/2015                   WOODFORD           IL   EMERGENCY MNGR

            TREES DOWN ON RT. 116

0900 PM     FLASH FLOOD      CHILLICOTHE             40.92N 89.50W
06/10/2015                   PEORIA             IL   LAW ENFORCEMENT

            RT 6 AT STATE STREET FLOODED

0915 PM     TSTM WND GST     WASHINGTON              40.70N 89.44W
06/10/2015  E55.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0940 PM     HAIL             4 N ABINGDON            40.86N 90.40W
06/10/2015  E1.75 INCH       KNOX               IL   TRAINED SPOTTER

0940 PM     HAIL             1 S KNOXVILLE           40.89N 90.29W
06/10/2015  M1.00 INCH       KNOX               IL   LAW ENFORCEMENT

0940 PM     TSTM WND DMG     1 N ABINGDON            40.82N 90.40W
06/10/2015                   KNOX               IL   TRAINED SPOTTER

            TREE LIMBS DOWN

0940 PM     TSTM WND GST     4 N ABINGDON            40.86N 90.40W
06/10/2015  E60.00 MPH       KNOX               IL   TRAINED SPOTTER

0945 PM     TSTM WND DMG     MARQUETTE HEIGHTS       40.62N 89.60W
06/10/2015                   TAZEWELL           IL   EMERGENCY MNGR

            16 INCH DIAMETER HEALTHY TREE SPLIT AND BLOCKED ROAD.
            CORRECTED TIME.

0945 PM     TSTM WND DMG     MARQUETTE HEIGHTS       40.62N 89.60W
06/10/2015                   TAZEWELL           IL   EMERGENCY MNGR

            10 INCH DIAMETER HEALTHY TREE DOWN ON DOUGLAS AND
            PONTIAC. CORRECTED TIME.

0945 PM     HEAVY RAIN       GILSON                  40.87N 90.20W
06/10/2015  M2.54 INCH       KNOX               IL   TRAINED SPOTTER

1000 PM     TSTM WND DMG     4 NNW HOPEDALE          40.48N 89.45W
06/10/2015                   TAZEWELL           IL   EMERGENCY MNGR

            14-16 INCH DIAMETER TREE DOWN BLOCKING TOWNLINE ROAD AT
            MACKINAW RIVER BRIDGE

1015 PM     HEAVY RAIN       MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015  M3.92 INCH       MARSHALL           IL   AWOS

            4 HOUR TOTAL

1015 PM     FLASH FLOOD      WASHBURN                40.92N 89.29W
06/10/2015                   WOODFORD           IL   LAW ENFORCEMENT

            ROUTE 89 CLOSED DUE TO HIGH WATER

1055 PM     TSTM WND GST     GALESBURG AIRPORT       40.94N 90.43W
06/10/2015  M56.00 MPH       KNOX               IL   AWOS

1115 PM     FLASH FLOOD      4 S BARTONVILLE         40.58N 89.66W
06/10/2015                   PEORIA             IL   LAW ENFORCEMENT

            WATER FLOWING OVER ROUTE 9 AND ROUTE 24

1115 PM     FLASH FLOOD      MOSSVILLE               40.82N 89.57W
06/10/2015                   PEORIA             IL   LAW ENFORCEMENT

            WATER FLOWING OVER ROUTE 6 AND STATE STREET

1115 PM     HAIL             IPAVA                   40.35N 90.32W
06/10/2015  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

1233 AM     FLASH FLOOD      YATES CITY              40.78N 90.01W
06/11/2015                   KNOX               IL   LAW ENFORCEMENT

            400 BLOCK OF ROUTE 78 FLOODED

1233 AM     FLASH FLOOD      MAQUON                  40.80N 90.16W
06/11/2015                   KNOX               IL   LAW ENFORCEMENT

            700 BLOCK OF ROUTE 97 FLOODED

1254 AM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
06/11/2015  M1.42 INCH       PEORIA             IL   ASOS

            6-HOUR TOTAL

1255 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/11/2015  M1.08 INCH       KNOX               IL   AWOS

            6-HOUR TOTAL

0400 AM     HEAVY RAIN       7 NW PEORIA             40.82N 89.70W
06/11/2015  M1.73 INCH       PEORIA             IL   NWS EMPLOYEE

0400 AM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
06/11/2015  M1.94 INCH       PEORIA             IL   MESONET

            MEASURED 1.94 INCHES OF RAIN IN PEORIA SINCE 830 PM.

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/11/2015  M1.25 INCH       MASON              IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       4 NE RUSHVILLE          40.16N 90.51W
06/11/2015  M2.97 INCH       SCHUYLER           IL   CO-OP OBSERVER

0631 AM     HEAVY RAIN       GILSON                  40.87N 90.20W
06/11/2015  M1.36 INCH       KNOX               IL   FIRE DEPT/RESCUE

0700 AM     HEAVY RAIN       9 S GALESBURG           40.82N 90.38W
06/11/2015  M3.97 INCH       KNOX               IL   COCORAHS

0700 AM     HEAVY RAIN       3 S DUNLAP              40.82N 89.68W
06/11/2015  M2.08 INCH       PEORIA             IL   COCORAHS

0700 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/11/2015  M2.44 INCH       PEORIA             IL   COCORAHS

0700 AM     HEAVY RAIN       1 WSW CONGERVILLE       40.61N 89.23W
06/11/2015  M1.20 INCH       WOODFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       7 SE AVON               40.59N 90.34W
06/11/2015  M1.15 INCH       FULTON             IL   COCORAHS

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
06/11/2015  M1.44 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 W WASHBURN            40.92N 89.39W
06/11/2015  M1.87 INCH       MARSHALL           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE WASHBURN           40.94N 89.26W
06/11/2015  M1.07 INCH       MARSHALL           IL   COCORAHS

0700 AM     HEAVY RAIN       4 E TREMONT             40.53N 89.41W
06/11/2015  M1.00 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       2 S RUSHVILLE           40.09N 90.57W
06/11/2015  M1.80 INCH       SCHUYLER           IL   COCORAHS

0700 AM     HEAVY RAIN       4 ESE PEKIN             40.55N 89.56W
06/11/2015  M1.20 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
06/11/2015  M1.45 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
06/11/2015  M1.17 INCH       KNOX               IL   COCORAHS

0700 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/11/2015  M1.54 INCH       TAZEWELL           IL   CO-OP OBSERVER

0710 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
06/11/2015  M1.45 INCH       TAZEWELL           IL   NWS EMPLOYEE

0745 AM     HEAVY RAIN       1 N ABINGDON            40.82N 90.40W
06/11/2015  M4.30 INCH       KNOX               IL   TRAINED SPOTTER

0746 AM     HEAVY RAIN       SE DUNLAP               40.86N 89.68W
06/11/2015  M2.42 INCH       PEORIA             IL   MESONET

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
06/11/2015  M4.10 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/11/2015  M3.86 INCH       MARSHALL           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
06/11/2015  M2.10 INCH       PEORIA             IL   CO-OP OBSERVER

0826 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/11/2015  M1.17 INCH       KNOX               IL   TRAINED SPOTTER

0831 AM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
06/11/2015  M1.91 INCH       FULTON             IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford43 min
Jun 10, 7:25 PM CDTFlash Flood WarningILXMarshall, Woodford10 hr
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford50 min
Jun 10, 8:16 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark44 min
Jun 10, 8:29 PM CDTFlash Flood WarningILXPeoria3 hr
Jun 10, 9:03 PM CDTSevere Thunderstorm WarningILXKnox27 min
Jun 10, 9:21 PM CDTSevere Thunderstorm WarningILXTazewell39 min
Jun 10, 9:24 PM CDTSevere Thunderstorm WarningILXKnox66 min
Jun 10, 9:30 PM CDTFlash Flood WarningILXMarshall8 hr
Jun 10, 9:39 PM CDTFlash Flood WarningILXKnox7 hr
Jun 10, 10:14 PM CDTFlash Flood WarningILXFulton, Peoria, Tazewell7 hr
Jun 10, 10:51 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria24 min
Jun 10, 11:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Tazewell43 min
Jun 11, 1:01 AM CDTFlash Flood WarningILXFulton, Schuyler4 hr
Jun 11, 4:38 AM CDTAreal Flood AdvisoryILXSchuyler3 hr
Jun 11, 5:24 AM CDTRiver Flood WarningILXFulton, Knox69 hr

Nearby

Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.